# SDR 95FDEA01534

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- System (JASC): 4980 · APU Exhaust System
- Part: Muffler
- Part number: A4987040000200
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST ACOUSTIC INTERNAL LINER IS CRACKING AND DETERIORATED THROUGHOUT DUCT, PIECES AS LARGE AS 4 INCH BY 10 INCH ARE MISSING.  REMOVED AND REPLACED APU EXHAUST MUFFLER AS PER AMM 49-81-15.
